Seitenbereiche:



Zusatzinformationen:

FUN-Veranstaltungen

FoFö-Stammtisch, 23. November 2017, 14 Uhr siehe Info-Veranstaltungen

Kontakt

Abteilung Forschungsunterstützung (FUN):
forschen@jku.at


Positionsanzeige:

Inhalt:

Forschungseinheiten

Aufsatz / Paper in SCI-Expanded-Zeitschrift

The near-ring of congruence-preserving functions on an expanded group

Aichinger E.: The near-ring of congruence-preserving functions on an expanded group, in: Journal of Pure and Applied Algebra, Volume 205, Page(s) 74-93, 2006.

BibTeX

@ARTICLE{
title = {The near-ring of congruence-preserving functions on an expanded group},
type = {Aufsatz / Paper in SCI-Expanded-Zeitschrift},
author = {Aichinger, Erhard},
language = {DE},
abstract = {We investigate the near-ring of zero preserving congruence preserving functions on a finite expanded group, and compute its structure modulo the radical. Let V be a finite expanded group, and let V' be the algebra that we obtain by adding all congruence preserving functions as fundamental operations. We determine the labelling of the prime quotients of the congruence lattice of V' in the sense of Tame Congruence Theory.},
pages = {74-93},
journal = {Journal of Pure and Applied Algebra},
volume = {205},
issn = {0022-4049},
year = {2006},
note = {Publikationsnotiz: doi:10.1016/j.jpaa.2005.06.014},
url = {http://www.elsevier.com/locate/jpaa},
}

Details

Zusammenfassung: We investigate the near-ring of zero preserving congruence preserving functions on a finite expanded group, and compute its structure modulo the radical. Let V be a finite expanded group, and let V' be the algebra that we obtain by adding all congruence preserving functions as fundamental operations. We determine the labelling of the prime quotients of the congruence lattice of V' in the sense of Tame Congruence Theory.

Journal: Journal of Pure and Applied Algebra
Volume: 205
Erscheinungsjahr: 2006
Seitenreferenz: 74-93
Anzahl Seiten: 20
Web: http://www.elsevier.com/locate/jpaa (Journal of Pure and Applied Algebra)
ISSN: 0022-4049
Reichweite: International
Notiz zur Publikation: doi:10.1016/j.jpaa.2005.06.014

Beteiligte

AutorInnen / HerausgeberInnen: Assoz.Univprof. DI Dr. Erhard Aichinger

Forschungseinheiten der JKU:

Wissenschaftszweige: 1102 Algebra

Zurück Zurück